Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Solitary-wave solutions of the Degasperis-Procesi equation by means of the homotopy analysis method

Abbasbandy, S. and Parkes, E.J. (2010) Solitary-wave solutions of the Degasperis-Procesi equation by means of the homotopy analysis method. International Journal of Computer Mathematics, 87 (10). pp. 2303-2313. ISSN 0020-7160

[img]
Preview
PDF (SA_EJP2final.pdf)
Download (131Kb) | Preview

    Abstract

    The homotopy analysis method is applied to the Degasperis-Procesi equation in order to find analytic approximations to the known exact solitary-wave solutions for the solitary peakon wave and the family of solitary smooth-hump waves. It is demonstrated that the approximate solutions agree well with the exact solutions. This provides further evidence that the homotopy analysis method is a powerful tool for finding excellent approximations to nonlinear solitary waves.

    Item type: Article
    ID code: 13739
    Keywords: solitary wave solutions, Degasperis-Procesi equation, homotopy analysis method, mathematics, statistics, Mathematics, Computational Theory and Mathematics, Applied Mathematics, Computer Science Applications
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
    Depositing user: Mrs Mary McAuley
    Date Deposited: 19 Jan 2010 12:00
    Last modified: 27 Mar 2014 11:09
    URI: http://strathprints.strath.ac.uk/id/eprint/13739

    Actions (login required)

    View Item

    Fulltext Downloads: